# SDR 2004UALA00216

- Difficulty date: February 13, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 40,292 hours, 28,214 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE CRACKED AT BS 907 STR 19L.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED & INSTALLED SHEAR TIE AND FILLER MATERIAL.
